# SDR DALA2020092003136

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EPSU-EMERGENCY POWER SUUPLY UNIT 11WL IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT (11WL) IN PASSENGER CABIN (1EA) ON SERVICEABLE CONDITION PN 3214-54-10 SN 2448, AS PER A320 FAM AMM 33-51-38-400-001-A.  OPERATIONAL TEST OF THE EPSU AMM 33-51-00-710-001-A.  TEST IS GOOD.
